# SDR GUUA95753053111A

- Difficulty date: May 31, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,946 hours, 34,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHDULED ROUTINE STRUCTURAL INSPECTION, DISCOVERED SMALL AREA OF CORROSION APPROX .25 INCH DIAMETER FS 258 AT STRINGER 13L.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED 4.75 X 6.25 INCH COVER PATCH.
